# SDR IPXA1666382

- Difficulty date: April 19, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 41,576 hours, 12,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE LT BS 955 REAR SPAR BULKHEAD FAIL SAFE STRAP CRACK SUSPECT FOUND,  REMOVED AND REINSTALLED IAW EO B767-5350-17922-H, APPENDIX 'C' FIG 6 FOR FURTHER CONFIRMATION BY NDT INSP, THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
